# SDR 96ZZZX2085

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3539C
- Make and model: Piper PA-31-325
- Aircraft serial: 317912109
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Nut Missing
- Location: Thermo Bypass
- Part time: 1,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKNUT ON VALVE CAME LOOSE.  UPON INSPECTION, NUT WAS MISSING.  C/W SB 518C.  SUBMITTER SUGGESTS BETTER QUALITY CONTROL AT MFG.
